Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Chronic acne and spots on the face after stopped using methamphetamine use. Medication?

I'm 45 dabbled in meth for a short time stopped and have not had any still for two months. My facial skin had an immediate this stop and reaction to Meth and I used very little. I never had acne and now keep getting the same breakouts in the same spots chronically .. When will and is there something I can apply or take to assist?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is not unusual to have these breakouts of acneform lesions when you are using this medication. I hope you go off of methamphetamine to help reduce these medical side effects. Consulting a qualified medical person, i.e. a doctor or a psychiatrist would be most appropriate for recommendations regarding treatment.

I hope this helps.

Take care and have a lovely day!
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor